Can you take Zyrtec and allegra d at the same time?

You should not take them both at the same time as they are both antihistamines and can severely dry your mucus membranes. High concentrations of antihistamines in your blood (even the non-drowsy version) can induce drowsiness as the drug penetrates your blood brain barrier.